hair is thin after taking isotretinoin an allopathy medicinei have problem of hyperhydrosis. i sweat lot from palm and feet also i had very oily scalp and dandruff seborrheic dermatitis(so i took allopathy medicine after consulting the doctor and internet) by the name of isotretinoin with the effect of it my hairs become very thin but no dandruff as of now. is it possible to make my hairs thick again and eliminate the effect of this bad medicine by using homopathy medicine?
[message edited by prashantsharma9040 on Thu, 12 Jan 2012 20:02:51 GMT]
prashantsharma9040 on 2012-01-12
day 1 morning
day 1 evening
day 2 morning
One dose means
If the medicine is in pills form 2 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 2 drops in some 20 ml water. Sip up slowly.
Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.
♡ kadwa last decade
i have tried nat mur already now a days i a not concern about my sweat as it is reduced by iontophoris infact it has not been coming from last 3 months due this this device. i have a concern about my hairs which is very thin now due to isotretinoin medicine kindly let me know is there any medicine which can reduce this allopathy medicine effect. i have heard about nux vomica but i dont think it is deep acting medicine. kindly advise.
prashantsharma9040 last decade
♡ kadwa last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.